# SDR SWAA2021092105170

- Difficulty date: August 8, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL # 241DF TOP SURFACE LAYERS DELAMINATED ; / [01] EVALUATED DAMAGED AREA AT FLOOR PANEL #241DF; FOUND DAMAGE MORE THAN 2 INCHES IN LENGTH . FLOOR PANEL OUT LIMITS REF B737-800 SRM 53-00-50-1A-1 PARAGRAPH 4 B(2).; [02] VERIFIED 1; [03] FABRICATED CABIN FLOOR PANEL 241DF AS PER B737-700 SRM 53-00-50-0I-1 PANEL WILL BE INSTALLED IN ROUTINE CARD TTG8Q005KPT7; [04] FABRICATED CABIN FLOOR PANEL 241DF AS PER B737-700 SRM 53-00-50-2R-0 PANEL WILL BE INSTALLED IN ROUTINE CARD TTG8Q005KPT7; [05] EVALUATED DAMAGED AREA AT FLOOR PANEL #241DF; FOUND DAMAGE MORE THAN 2 INCHES IN LENGTH . FLOOR PANEL OUT LIMITS REF B737-800 SRM 53-00-50-1A-1 PARAGRAPH 4 B(2). FABRICATED CABIN FLOOR PANEL 241DF AS PER B737-700 SRM 53-00-50-2R-0 PANEL WILL BE INSTALLED IN ROUTINE CARD TTG8Q005KPT7; [06] VERIFIED ALL STEPS COMPLETED
